# SDR IXKA9500007

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Fuel Flow
- Component: Ametek, 8TJ95GAB4
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLT NR 9003 RETURNED TO EWR AFTER ALL F/F INDICATORS FAILED.  REMOVED AND REPLACED FUEL FLOW POWER SUPPLY PER MM 73-31-12.  OPS OK.  FURTHER INVESTIGATION DETERMINED WIRE NR 198-14 SHORTED TO LFT ANTI-ICE VALVE C/P.  REPAIRED WIRE AND REPLACED P90 PLUG OF NR 1 F/F TRANSMITTER DUE SATURATION, PER 73-30.  OP CHECK OK.  AFTER BENCH CHECK OF F/F POWER SUPPLY BY AMETEK THERE WAS NO FAULT FOUND WITH UNIT.  (W)
